MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 200-23-09
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Osteolysis (2377); Metal Related Pathology (4530)
Date of Event 03/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a 52 yo male patient who had a right knee implanted, underwent a revision procedure approximately 10 years and 10 months post the initial procedure.The patient was revised due to premature polyethylene wear with massive osteolysis.Associated with a pseudotumoral lesion in the popliteal area secondary to a foreign body reaction caused by polyethylene particles.The patient was revised to a competitor¿s devices.There were no device breakages or surgical delays during the procedure.The patient was last known to be in stable condition following the event.X-rays were provided.The explanted devices are not available for return.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 21-0901-00t-l1 - stryker s6 90x13/21x1.0 (b)(6) 200-04-33 - (disc) cemented finned t ib.Tra sz 3f/3t (b)(6) 232-03-03 - (disc) optetrak asy, cr porous femoral, sz 3, r.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h3 - the revision reported was likely caused by tibial insert prosthesis wear over the course of 10 years, which led to metal component wear of the femoral and/or tibial tray.The extent of the wear and possible causes could not be confirmed from the provided information.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation.H6 the following sections were corrected: h6 - codes 4118, 3233, 11 no longer applies.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
OPTETRAK
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key22319431
Report Number1038671-2025-02363
Device Sequence Number8830485
Product Code JWH
UDI-Device Identifier10885862040244
UDI-Public10885862040244
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K932776
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/15/2021
Device Catalogue Number200-23-09
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/16/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR
Patient SexMale